# SDR IPXA09M56906

- Difficulty date: July 30, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY OIL ODOR IN C/P INTERMITTENT ON ANY THRUST REDUCTION.  MEL'D PER 21-51-1-0-1.  PLACARD INSTALLED.  DMP 21-51-1-0-1 C/W.  REACTOVATED NR 1 PACK CHECKED COALESCER AND OPERATED PACK PER AMM 21-54-05-2 AND 21-53-00-2. THIS CLEARS M405691
